# SDR IPXA2020102261573

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 26,419 hours, 9,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB EMERGENCY DECLARED.  LANDING UNEVENTFUL.  CLIMBING OUT AT 11000 CABIN ALTITUDE HORN, LIGHT AND EICAS MESSAGE THEN CABIN ALTITUDE AUTO AND FINALLY MAIN CARGO DOOR LIGHT AND EICAS MESSAGE.  FOUND MAIN DECK CARGO COMPT SAFELY NET NOT INSTALLED AND WEDGE BETWEEN MCD DOOR SEAL AND SEAL DEPRESSOR.  REPAIRS TO MCD SEAL DEPRESSOR COMPLETED ON NEXT ITEM OF THIS LP.  PRESSURIZED AIRCRAFT TO 4.0 PSI UPON COMPLETION, NO LEAK FOUND AT THIS TIME, REF B767 AMM 05-51-24-782-001.
